Browse Title Index


 
Issue Title
 
Vol 6, No 5 (2016) A Fixed Point Theorem In 2-Banach Space For Banach Contraction Principle Abstract   PDF
Geeta Modi Priyanka Tyagi
 
Vol 2, No 3 (2012) A Focus on a Common Fixed Point Theorem using Weakly Compatible Mappings Abstract   PDF
V. Srinivas, B.V.B. Reddy, R.Umamaheshwar Rao
 
Vol 4, No 1 (2014) A Fuzzy-Analytical Hierarchy Model for Solid Waste Management Location in South-West Nigeria Abstract   PDF
Christopher Osita Anyaeche, Samson Adesile Adekola
 
Vol 4, No 14 (2014) A Generalized Skew of type IV Logistic Distribution Abstract   PDF
El Sayed Hassan Saleh, Abd-Elfattah, A. M., Mahmoud M. Elsehetry
 
Vol 5, No 10 (2015) A Generalized Multi-Group Discriminant Function Procedure for Classification: an Application To Ten Groups Of Yam Species Abstract   PDF
Anyanwu Paul E., Ekezie Dan Dan, Onyeagu I. Sidney, Nwankwo, I. I.M
 
Vol 6, No 3 (2016) A generalized and efficient robust algorithm for handling censored values in one parameter exponential distribution. Abstract   PDF
Eric Boahen, Kaku Sagary Nokoe
 
Vol 9, No 10 (2019) A Generalized Higher Reverse Left (respectively Right) Centralizer on Prime Gamma-Rings Abstract   PDF
Fawaz Ra'ad Jarullah, Salah Mehdi Salih
 
Vol 10, No 2 (2020) A Generalizing of the Fractional Sub-Equation Method to Solve Systems of the Space-Time Fractional Differential Equation Abstract   PDF
Najati Jihad Abu Shawer
 
Vol 5, No 9 (2015) A Geometric Interpretation and Comparison of the Methods Of Ordinary Least Square (OLS) and Bivariate Lagrange Interpolation Abstract   PDF
Seyma Caliskan Cavdar, Alev Dilek Aydin, Mehmet Fatih Karaaslan
 
Vol 8, No 8 (2018) A GOAL PROGRAMMING MODEL FOR DECISION MAKING IN PRODUCTION PLANNING OF GROUNDNUT EDIBLE OIL Abstract   PDF
Kirti Kumar Jain, Sanjay Choudhary
 
Vol 3, No 12 (2013) A Hedonic Pricing Model on Factors that Influence Residential Apartment Rent in Abuja Satellite Towns Abstract   PDF
Oduwole, H. K, Eze, H. T.
 
Vol 6, No 2 (2016) A Heuristic Approach to Locating a Landfill Site in the Sekondi- Takoradi Metropolis of Ghana Abstract   PDF
Sarah-Lynn Mensah, Rebecca Nduba Arhin, Famous Tumi-Acquah
 
Vol 10, No 2 (2020) A HYBRID NUMERICAL METHOD WITH GREATER EFFICIENCY FOR SOLVING INITIAL VALUE PROBLEMS Abstract   PDF
Tulja Ram, Muhammad Anwar Solangi, Ali Asghar Sanghah
 
Vol 12, No 2 (2022) A Hybrid Method with RDTM for Solving the Biological Population Model Abstract   PDF
Zinah Abdulkadhim Hasan, Abdul-Sattar J. Al-Saif
 
Vol 5, No 10 (2015) A Logistic Regression Model of Students’ Academic Performance in University of Maiduguri, Maiduguri, Nigeria Abstract   PDF
B.O. Sule, F.W.O. Saporu
 
Vol 2, No 7 (2012) A Mathematical Model for Integrating Product of Two Functions Abstract   PDF
M.O. Oke
 
Vol 3, No 12 (2013) A Mathematical Model on the Dynamics of Poverty and Prostitution in Nigeria Abstract   PDF
Oduwole, H. K, Shehu, S. L
 
Vol 5, No 2 (2015) A Mathematical model for the effect of Gastrin in humans using Fuzzy Rayleigh distribution Abstract   PDF
G.. Subramani A. Venkatesh
 
Vol 5, No 8 (2015) A Mathematical Model to Study the Dynamics of Hazardous Substances in E-Waste on Ecosystem in Developing Countries Abstract   PDF
Shikaa S., Taparki R., Waniyos H. U.
 
Vol 6, No 4 (2016) A Mathematical Model for the Spatial Spread of HIV in a Heterogeneous Population Abstract   PDF
Titus G. Kassem, Emmanuel J.D. Garba
 
Vol 6, No 6 (2016) A Mathematical Model for Population Density Dynamics of Annual Weeds and its Application to Bush Mint Weed (Hyptis suaveolens) Abstract   PDF
Nasir, M. O., Akinwande, N. I., Kolo M. G. M., Mohammed, J., Rose Abbah
 
Vol 9, No 5 (2019) A Mathematical Model Analysis of Age Structured Malaria Transmission Abstract   PDF
Selashi Dabi Lole
 
Vol 3, No 6 (2013) A Method of Transformation for Generalized Hypergeometric Function 2F2 Abstract   PDF
Awadhesh Kumar Pandey, Ramakant Bhardwaj, Kamal Wadhwa, Nitesh Singh Thakur
 
Vol 3, No 13 (2013) A Method for Constructing Fuzzy Test Statistics with Application Abstract   PDF
Assel S. Mohammad
 
Vol 4, No 13 (2014) A Model Analysis for the Transmission Dynamics of Avian Influenza Abstract   PDF
A. R. Kimbir, T. Aboiyar, P. N. Okolo
 
51 - 75 of 1271 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 


Paper submission email: MTM@iiste.org

ISSN (Paper)2224-5804 ISSN (Online)2225-0522

Please add our address "contact@iiste.org" into your email contact list.

This journal follows ISO 9001 management standard and licensed under a Creative Commons Attribution 3.0 License.

Copyright © www.iiste.org